# SDR HALA20231124255

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 13,717 hours, 3,063 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 1L DOOR HANDSET UNREADABLE ON INTERCOMAND PA. REMOVED AND REPLACED 1L DOOR HANDSET. OPS CHECK GOOD. OK FOR SERVICE PER AMM 23-73-44.
